Please use this identifier to cite or link to this item:
Title: Fast polygonal approximation of digital curves using relaxed straightness properties
Authors: Bhowmick, P
Bhattacharya, Bhargab B
Keywords: Digital geometry
Digital straight line
Polygonal approximation
Shape analysis
Issue Date: 2007
Citation: IEEE Transactions on Pattern Analysis and Machine Intelligence, v.29, no.9, p.1590-1602
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Binder3.pdf3.29 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.